Sufficient conditions for univalence and study of a class of meromorphic univalent functions
Bull. Korean Math. Soc. 2018 Vol. 55, No. 3, 999-1006
https://doi.org/10.4134/BKMS.b170465
Published online May 31, 2018
Bappaditya Bhowmik, Firdoshi Parveen
Indian Institute of Technology Kharagpur, Indian Institute of Technology Kharagpur
Abstract : In this article we consider the class $\mathcal{A}(p)$ which consists of functions that are meromorphic in the unit disc $\ID$ having a simple pole at $z=p\in (0,1)$ with the normalization $f(0)=0=f'(0)-1 $. First we prove some sufficient conditions for univalence of such functions in $\ID$. One of these conditions enable us to consider the class $\mathcal{V}_{p}(\lambda)$ that consists of functions satisfying certain differential inequality which forces univalence of such functions. Next we establish that $\mathcal{U}_{p}(\lambda)\subsetneq \mathcal{V}_{p}(\lambda)$, where $\mathcal{U}_{p}(\lambda)$ was introduced and studied in \cite{BF-1}. Finally, we discuss some coefficient problems for $\mathcal{V}_{p}(\lambda)$ and end the article with a coefficient conjecture.
Keywords : meromorphic functions, univalent functions, subordination, Taylor coefficients
MSC numbers : 30C45, 30C55
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd